# SDR UIEA200400119

- Difficulty date: June 28, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Engine: Ge CF650E2
- System (JASC): 3440 · Independent Position Determining System
- Part: Indicator
- Condition: Malfunctioned
- Location: Hsi
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB, WHEN CLEARED INS WAYPOINT AND SELECTING INS MDU, CDI ON C/A AND F/O HSI WOULD NOT CENTER X WHEN CLEARED VOR AND SELECTING ON INS MDU, HSI SHOWED ABOUT 30 DEGREE DIFFERENCE IN UPDATE.  EXCESSIVE DIFFERENCE IN DRIFT ON ARRIVAL .  23400 FUEL DUMPED.  AC RETURNED.  INS CHECKED OUT IAW 34-41-00.  HSI/ADI INTERFACE CHECKED ALL INDICATION IS NORMAL W/OUT REMARKS.
